Panadol Night Tablets

Tablets

500mg Paracetamol + 25mg Diphenhydramine Hydrochloride

Panadol Night tablets relieve night time pain helping you beat pain to sleep soundly.

Painful conditions like headaches and musculoskeletal pain can affect the quality of your sleep, by making it difficult to sleep, increasing the number of awakenings during the night, resulting in you not feeling refreshed upon waking.

Panadol Night Tablets are specially formulated to provide fast and effective relief of bed time pain including headaches, backache, rheumatic pains and muscle pains, period pains and toothache which is causing difficulty in getting to sleep.

Panadol Night tablets combines paracetamol 500mg and diphenhydramine hydrochloride 25mg. Paracetamol relieves pain and can reduce fever. Diphenhydramine hydrochloride is an antihistamine which can cause sleepiness, which is why Panadol Night should only be taken at bedtime.

  • Read more
  • Read less

Dosage information

Adults and children aged over 16 years can take 2 tablets of Panadol Night (500mg Paracetamol, Diphenhydramine Hydrochloride 25mg) 20 minutes before bedtime with water as required.

Do not take more than 2 tablets per night. Do not take Panadol Night for more than 7 consecutive nights without consulting your doctor.

  • Read more
  • Read less
Age Dosage Frequency
16 + 2 tablets Take 2 tablets with water 20 minutes before bedtime. Maximum 2 tablets per night.

Not recommended for children under 16 years of age except on medical advice.

Also available:

Usage directions, ingredients and warnings

This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.

How to use Panadol Night Tablets

Simply place the tablet(s) in your mouth and swallow them down with water 20 minutes before bedtime.

See dosage instructions above, or consult the product label to determine the appropriate dosage for you.

Ingredients

Active ingredients: each Panadol Night tablets; paracetamol (500mg) and diphenhydramine hydrochloride (25mg).

Warnings and precautions for use

  • Panadol products contain paracetamol; do not take them with other medicines that also contain paracetamol. Paracetamol is in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
  • If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  • Do not exceed the stated dose.
  • Keep out of the sight and reach of children.

Related Articles

Panadol & pain relief

Panadol for Adults

Panadol & pain relief

Tough Pain

Panadol & pain relief

Different Types of Pain Relief

Discover more Panadol pain relief products